Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

On the solution of diophantine equations by means of ideals


Author: G. E. Wahlin
Journal: Bull. Amer. Math. Soc. 31 (1925), 430-444
DOI: https://doi.org/10.1090/S0002-9904-1925-04085-9
Cited work: Bull. Amer. Math. Soc., Volume 30, Number 3-4 (1924), 140--154
This work is cited by: Bull. Amer. Math. Soc., Volume 32, Number 6 (1926), 644--648
MathSciNet review: 1561082
Full-text PDF Free Access


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1925-04085-9